# SDR UPS02438520

- Difficulty date: May 10, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 65B135667
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D - NR 1L DOOR FWD FRAME CUTOUT NR 1 STOP FITTING FOUND CRACKED (COUNT FROM LWR).  M/D NR 1L DOOR FWD FRAME CUTOUT NR 1 STOP FITTING REPLACED AS PER SRM 51-10-01.
